eLibrary.karelia.ru
[ Каталог -> Математика-> Математический анализ. Функциональный анализ]
Добавить в коллекцию
Akniyev Gasan Garunovich 
Discrete least squares approximation of piecewise-linear functions by trigonometric polynomals
В статье рассматривается приближение функций многочленами Ln, N (f, x).
Просмотреть полный текст документа
Сборник
Проблемы анализа = Issues of Analysis. 2017. T. 6 (24). № 2
Все статьи сборника
Discrete least squares approximation of piecewise-linear functions by trigonometric polynomals
Inequalities of Hermite-Hadamard type for HG-convex functios
The Schwarzian derivatives of harmonic functions and univalence conditions
Orlicz spaces of differential forms on Riemannian manifolds: duality and cohomology
Monotonicity and convexity properties of the Nielsen's β-function
On the projections of mutual Lq,t-spectrum


Отзывы читателей (0)

Только зарегистрированные пользователи могут оставлять отзывы. Вход / Регистрация
Описание документа
Akniyev G. G. Discrete least squares approximation of piecewise-linear functions by trigonometric polynomals / G. G. Akniyev. — DOI 10.15393/j3.art.2017.4070. — Текст : электронный // Проблемы анализа = Issues of Analysis : научный журнал. — 2017. — Т. 6 (24), № 2. — С.3-24. — URL: https://elibrary.karelia.ru/book.shtml?id=49917 (дата обращения 31.01.2023)
Издатель: Петрозаводский государственный университет

Copyright: Петрозаводский государственный университет

Место издания: Петрозаводск

Год издания:2017

Описание Dublin Core